# SDR VJ32002F00022

- Difficulty date: April 18, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2086
- Condition: Inoperative
- Location: Air Pressure
- Part time: 422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INSTRUMENT AIR PRESSURE AT 1000 RPM, SYSTEM CHECKED AND FOUND THE AIR PUMP HAD NO OUTPUT.  PUMP  WAS REMOVED AND A NEW PUMP INSTALLED.  GROUND RUN OF THE AIRCRAFT SYSTEM CHECKED NORMAL.
